# SDR SWAA990349

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CORROSION ON FLOOR WEB AT BS 1016 LBL 38 TO 41.5 WL 208.5.  REMOVED CORROSION ON FLOOR WEB BS 1016 LBL 38 - 41, WL 208.5 FOUND TO BE OUT OF LIMITS.  REMOVED AND INSTALLED NEW WEB PER SRM.
